MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; Q-SYTE CLOSED

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; Q-SYTE CLOSED
Catalog Number 385102
Medical Device Problem Codes Leak/Splash (1354); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
(b)(6) 2026 the nurse in charge of the noon to the central venous catheter replacement of uxi found a septum needleless sealed infusion connector positive pressure connector connection leakage, two people to confirm the obvious leakage of fluid, the quality of the quality is not qualified, and then re-replace the connector after the normal infusion.Nursing staff unpacked the outer packaging and found that the cannula connector was dislodged and could not be used.

Brand Name
Q-SYTE
Common Device Name
Q-SYTE CLOSED
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25069267
Report Number9610847-2026-00189
Device Sequence Number18828368
Product Code FPA
UDI-Device Identifier00382903851027
UDI-Public(01)00382903851027(17)290630(10)4241265
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385102
Device Lot Number4241265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown